FENACE-PLUS Tablet

To Combat Allergies at all Stages 

COMPOSITION: 

Cetirizine HCL IP 5mg + Phenylephrine HCL IP 5mg + Paracetamol IP 325 mg

  • Phenylephrine hydrochloride, paracetamol, and cetirizine dihydrochloride the multidrug mixture of these three is recommended to relieve symptoms such as nasal and sinus congestion.
  • Also approved for allergic symptoms of the nose or throat due to upper respiratory tract allergies, and sinus pain associated with headache. 
  • The multidrug mixture is also used as an adjunct with anti-bacterial in sinusitis, tonsillitis, and otitis media.